MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-057
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will b.
 
Event or Problem Description
This mdr is related to the fourth revision surgery on (b)(6) 2021.It was reported that on an unknown date, the patient underwent the tha surgery with unknown implants.On an unknown date, the loosening of the implant occurred, and the first revision surgery was performed.In the revision, zimmer biomet plate, zimmer biomet cup and solution plus stem (j&j product) were implanted.On (b)(6) 2017, the second revision surgery was performed due to the implants loosening at acetabular side.In the revision, zimmer biomet plate, zimmer biomet cup and the head (j&j product) were implanted.On (b)(6) 2020, the third revision surgery was performed due to the implants loosening at acetabular side.In the revision, zimmer biomet augment, zimmer biomet plate, zimmer biomet cup and the head (j&j product) were implanted.On (b)(6) 2021, the fourth revision surgery was performed due to the implants loosening at acetabular side.The surgeon commented that there is no looseness in the connection part, but there may be an effect of trunionosis in the connection part between the neck and head.In the revision, zimmer biomet augment, zimmer biomet cup and the head (j&j product) were implanted.The surgery was completed successfully without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12106766
Report Number1818910-2021-14213
Device Sequence Number4580842
Product Code JDI
UDI-Device Identifier10603295276623
UDI-Public10603295276623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1521-90-057
Device Catalogue Number152190057
Device Lot NumberD19031637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM -3; COMPETITOR; COMPETITOR; UNKNOWN HIP FEMORAL STEM; 9/10 COCR HEAD 28MM -3; COMPETITOR; COMPETITOR; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight58